# SDR WRXR20250122001

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 500 Flap
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS128.00 FLAP SKIN HAS GOUGING DUE TO AFT FAIRING 586BB SEAL. COMPLIED WITH REO 670-57-52-590 REV: -- DATED: 2025-01-07 NO DEVIATION FROM THE REO - FABRICATED 1 (EA) EXTERNAL STRAP AND 2 (EA) INTERNAL STRAPS FROM 2024 T3 AL ALLOY ALCAD .063". FABRICATED 1 (EA) FILLER FROM 2024 T3 AL ALLOY ALCAD .110". REMOVED SKIN SECTION AND SMOOTHED OUT EDGES. NDT INSPECTION COMPLETED IAW CRJ 700 SRM 57-52-01-201-005-A01, NDT # C1991224 FABRICATED NEW LOWER SKIN SECTION WITH AL ALLOY ALCD SHT-2024T3-.063" LOT: 562467B1 TO REPLACE THE DAMAGED SECTION THAT WAS REMOVED FROM FLS112.30 TO FLS120.20 ON L/H INBD FLAP. REQUESTED NDT TO INSPECT CUT LINE EDGES AND UNDERLYING STRUCTURE WHERE LOWER SKIN SECTION WAS REMOVED FROM L/H INBD FLAP AND NDI REPORT HAS BEEN ATTACHED NO DEFECTS FOUND INSTALLED NEW FABRICATED PARTS: LOWER SKIN SECTION, -9 EXTERNAL STRAP, -21 AND -41 INTERNAL STRAPS, AND -31 FILLER FOR L/H INBD FLAP LOWER SKIN-SPLICE REPAIR FROM FLS112.30 TO FLS120.20. APPLIED TOPCOAT PAINT TO L/H INBD FLAP LOWER SKIN-SPLICE REPAIR FROM FLS112.30 TO FLS120.20.
